Illinois Journal of Mathematics

On the formality of $K-1$ connected compact manifolds of dimension less than or equal to $4K-2$

Timothy James Miller

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 23, Issue 2 (1979), 253-258.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048237

Digital Object Identifier
doi:10.1215/ijm/1256048237

Mathematical Reviews number (MathSciNet)
MR528561

Zentralblatt MATH identifier
0412.57014

Subjects
Primary: 55P62: Rational homotopy theory

Citation

Miller, Timothy James. On the formality of $K-1$ connected compact manifolds of dimension less than or equal to $4K-2$. Illinois J. Math. 23 (1979), no. 2, 253--258. doi:10.1215/ijm/1256048237. https://projecteuclid.org/euclid.ijm/1256048237


Export citation